# SDR DXTA2021123154500

- Difficulty date: December 30, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 13,059 hours, 10,074 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007221
- Part serial: P353
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR: THE APU WAS RUNNING WITH THE GENERATOR ON. AN OILY SMOKE AND SMELL WAS COMING OUT OF THE AIR VENTS. WHEN THE APU BLEED AIR WAS SELECTED ON THE APU DID AN AUTO SHUTDOWN. THE APU LOW OIL LIGHT IN THE AFT EQUIPMENT BAY NOW SHOWS LOW OIL.   REMOVED APU MODEL RE100XL P/N 3800722-1L S/N P-353 AND INSTALLED REPAIRED APU P/N 3800722-1 S/N P-142 IN REFERRENCE TO CE-560XL MM 49-10-00 REMOVED FAULTY FCU P/N 3883900-1 S/N 9900110 AND INSTALLED A CUSTOMER SUPPLIED INSPECTED FCU P/N 3883900-1 S/N 1702242 AS REQUIRED IN REF TO RE-100XL EMM 49-30-04. OPERATIONAL AND LEAKS CHECKS OF BOTH UNITS ARE GOOD.
